MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; SALEM CATH LAB-LF

MEDLINE INDUSTRIES, LP; SALEM CATH LAB-LF
Model Number DYNJ26938J
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a syringe component within the pack was broken.
 
Additional Manufacturer Narrative
It was reported that a syringe component within the pack was broken.At the time of the incident, the reporting facility confirmed that no patients were impacted by the problem/issue.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.A photo was provided for review and the barrel of the syringe was observed to be broken and cracked.No physical sample was returned for evaluation.It was determined that component damage likely occurred at some point after the pack was assembled.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.

Common Device Name
SALEM CATH LAB-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
nigel vilches
three lakes drive
northfield, IL 60093-2753
MDR Report Key18896769
Report Number1423395-2024-00349
Device Sequence Number20711535
Product Code OES
UDI-Device Identifier40889942019428
UDI-Public40889942019428
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDYNJ26938J
Device Lot Number19JBM686
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/13/2020
Initial Report FDA Received Date03/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown